# SDR QXEA200500546

- Difficulty date: March 24, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT WING FORWARD MAIN LANDING GEAR ATTACHMENT POINT AREA SURFACE CORROSION ON RIVET HEADS/SURROUNDINGS.  REPAIRED IAW CRJ700 SRM 51-21-00-001-001-A01, PARAGRAPH 6 AND SRM 51-25-00-001-001-A01.
